# SDR ASAA2020111333553

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,704 hours, 15,792 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 166985
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 40,787 hours, 12,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHILE USING HF1-WE FOUND XMIT FUNCTION ON THAT RADIO DID NOT WORK, WHILE STILL ABLE TO XMIT ON HF2.  DF NOTE-BEEP HEARD DURING FREQ CHANGE ON HF1 STILL OCCURRED WHILE PRESSING XMIT ALL BUTTONS, BUT BEEP LASTED AT LEAST 8-10 SECONDS, MUCH LONGER THAN USUAL.  GROUNDED-YES.   REMOVED AND REPLACED HF NR 1 COUPLER, PER B737-800 AMM 23-11-61.  OPERATIONS CHECK NORMAL.  ETOPS GROUND VERIFICATION SUCCESSFUL.
